Skip to content
night time incontinence
avatar
An_246813 posted:
I have been taking Geodon and Klonopin for 2 weeks in PM.
I have developed complete incontinence at night when standing up from bed. Could this be from medication. Do not have daytime problems
Reply
 
avatar
TDXSP08 responded:
Well i have scoured all of even the most obscure Geodon side effect references and non of them come close to Nocturnal Enuresis and i know Klonopin well it is not the cause.If it was me i would buy some adult diapers and a reusable bed mat they sell them at most pharmacies for around 15.00$ to make sure if the diaper does not catch it the mat will and the mat you just wash with your laundry,and at the same time i would if your insurance requires it get a referral to a Urologist who can check out your bladder and kidneys and such to eliminate a physical cause or serious health concern. You did not say if you had any other medical problems like diabetes or things like that which could be the culprit also.

Peace


Helpful Tips

Dealing with incontinence as an active person.
I've been dealing with incontinence due to a nerve injury for more than 20 years. I am 48 now and my incontinence began at age 25. However, ... More
Was this Helpful?
12 of 20 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Diane Newman's website